# SDR A6WA200940229

- Difficulty date: April 22, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 13,426 hours, 12,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 60034017739
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132424-42  CROSSBEAM AT FS 280.00, LBL 9.00, WL 70.00 IS CRACKED.  CROSSBEAM AT FS 280.00, LBL 9.00, WL 70.00.  REPAIRED IAW REO 601R-53-11-171, REV D REPAIR SCHEME B.  (K)
